MathSciNet Relay Station
MathSciNet bibliographic data
MR1179539 35Q30 (34D45 35B65 58F39 76D05)
Raugel, Geneviève; Sell, George R. Navier-Stokes equations on thin $3$D domains. I. Global attractors and global regularity of solutions. J. Amer. Math. Soc. 6 (1993), no. 3, 503–568.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement